# SDR AALA202509233327

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,800 hours, 29,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT RELEASE CABLE LOOSE. MAINTENANCE CORRECTLY INSTALLED RELEASE CABLE PER CMM 25-61-20.
